# SDR UPS06648357

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GOES FROM ARMED TO OFF WHEN COVER CLOSED.  SUBSEQUENT EICAS CAUTION EMERGENCY LIGHTS.  FOUND SWITCH COVER SPRING IN INCORRECT POSITION.  RELOCATED SPRING AND OPS CK SATISFACTORY.  NO FURTHER ACTION REQ'D.
